MAUDE Adverse Event Report: ABBOTT VASCULAR OPTIS¿ INTEGRATED NEXT SYSTEM; ULTRASONIC PULSED ECHO IMAGING SYSTEM

ABBOTT VASCULAR OPTIS¿ INTEGRATED NEXT SYSTEM; ULTRASONIC PULSED ECHO IMAGING SYSTEM
Model Number 1014933
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed in the mildly calcified lesion in the left anterior descending artery.An assessment of the lesion was performed with the optis next ultreon system to measure the lesion for stenting.The physician used a combination of the oct image and the co-registration image to decide the length of the stent; the tip of the guide catheter was placed just past the distal marker of the imaging catheter during co-registration.The assessment determined that a 23mm length stent was long enough to cover the area of concern.A 3.0x23mm xience skypoint stent was advanced and deployed without issues; however, the stent was too short for the lesion.A second stent was implanted to cover the target lesion.Per the physician, imaging suggested the wrong length stent.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing noncomformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information available, the root cause of the reported issue was determined to be unrelated to a software issue.From the review of logs, there is no evidence of software issue.However, reviewing the raw data shows at least a 5mm offset from angio co-registration resulting in the frame indicator and reference frames jumping on the angio image as you move across the pullback (for example from frame 293 to 293, and frame 299 to 300).Possible factors such as foreshortening, overlap between vessels, low frame rate, and not capturing cine may have contributed to this issue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OPTIS¿ INTEGRATED NEXT SYSTEM
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16694626
Report Number2024168-2023-03567
Device Sequence Number6112197
Product Code NQQ
UDI-Device Identifier05415067037145
UDI-Public05415067037145
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014933
Device Catalogue Number1014933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown